# SDR CA951116014

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: EM8001
- Condition: Erratic
- Location: Drive Shaft
- Part time: 4,890 hours
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT REPORTED THAT N1 TACHOMETER INDICATOR FLUCTUATES ERRATICALLY, APPROXIMATELY 1 OR 2 PERCENT IN CRUISE. TACHOMETER REMOVED FROM THE ENGINE. INSPECTION REVEALED THE DRIVE SHAFT WAS STIFF TO TURN AN D GRINDING COULD BE HEARD FROM INSIDE THE UNIT. TACHOMETER REPLACED AND ENGINE GROUND RUN SERVICEABLE.
